# SDR AALA202310170730

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 36,751 hours, 20,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR HAS CHECK PRESSURE MESSAGE ON CABIN INTERCOMMUNICATION DATA SYSTEM. SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00.
